Skip to Main content Skip to Navigation
Journal articles

The K-deformed multinomial logit model

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02318753
Contributor : Hubert Jayet Connect in order to contact the contributor
Submitted on : Thursday, October 17, 2019 - 1:59:26 PM
Last modification on : Tuesday, December 7, 2021 - 1:14:02 PM

Identifiers

Collections

Citation

Dominique Rajaonarison, Denis Bolduc, Hubert Jayet. The K-deformed multinomial logit model. Economics Letters, Elsevier, 2005, 86 (1), pp.13-20. ⟨10.1016/j.econlet.2004.05.002⟩. ⟨hal-02318753⟩

Share

Metrics

Les métriques sont temporairement indisponibles